# SDR GLBA20061102

- Difficulty date: May 12, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 23,956 hours, 30,258 cycles
- Engine: Pwa PT6*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 177
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 177.35 CRACKED AT STRINER 9R RELIEF CUTOUT.** MAINT REPAIRED CRACK AT STRINGER RELIEFHOLE AT STRINGER 9R AND FS 177.35 IAW SRM 51-70. REPAIR APPROXIMATELY 3 INCHES BY 4 INCHES. 2024-T3  .071. RII INSPECTION COMPLIED IAW TASKCARD 8.2.1.
